MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number R800KD-BL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Easy Bruising (4558)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.The device has not been returned for evaluation.We are filing this report tin an overabundance of caution and to be timely.We will submit a follow-up when additional data becomes available.While in use the ;eft back wheel crushed and dismantled.The user fell to the ground.It took her reputedly ten (10) minutes to get up.From the floor.She went to the hospital and nothing was broken.She requires hip and knee replacement surgery.This incident has exacerbated the existing injuries.
 
Event or Problem Description

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key12646428
Report Number2438477-2021-00058
Device Sequence Number1140075
Product Code ITJ
UDI-Device Identifier00822383004228
UDI-Public00822383004228
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
Report Date (Section F) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR800KD-BL
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/18/2021
Device Age3 MO
Event Location Other
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight91
Date Report Sent to FDA10/18/2021